| Model Number |
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 8/23/2024, it was reported by a sales representative via email that three swivelocks from an ar-2600sbs-10 knotless speedbridge implant system broke.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.